# SDR CA951218201

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB21
- System (JASC): 3233 · Landing Gear Actuator
- Part: Relay
- Part number: 7733690395
- Condition: Shorted Closed
- Location: Mlg Ext
- Part time: 322 hours
- Component: 7733690395
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN)PILOT WAS ATTEMPTING AN APPROACH WHEN THE CIRCUIT BREAKER FOR THE LANDING GEAR KEPT POPPING OUT AFTER BEING RESET SEVERAL TIMES  MANUAL GEAR EXTENSION WAS PERFORMED BUT GEAR DOWN AND LOCKED LIGHTS WOU LD NOT ILLUMINATE. AFTER SEVERAL ATTEMPTS TO LOCK GEAR, PILOT REPORTED THREE IN THE GREEN AND MADE AN UNEVENTFUL LANDING. INSPECTION FOUND THE RELAY HAD SHORTED OUT AND WOULD NOT ALLOW THE ELECTRIC MOTOR TO RUN THE HYDRAULICS.
